Close
Help





JOURNAL

Clinical Medicine Insights: Case Reports

Intra-Abdominal Hematoma Following Enoxaparin Injection

Submit a Paper


Clinical Medicine Insights: Case Reports 2016:9 35-38

Case report

Published on 02 May 2016

DOI: 10.4137/CCRep.S17881


Further metadata provided in PDF



Sign up for email alerts to receive notifications of new articles published in Clinical Medicine Insights: Case Reports

Abstract

An elderly patient, who was being treated for therapeutic enoxaparin for a couple of days due to suspected deep vein thrombosis, was admitted to hospital following a collapse and severe abdominal pain. She was in hypovolemic shock and was fluid resuscitated. Ultrasound scan and computed tomography (CT) scan showed a large pelvic hematoma. Radiologists also suspected a possibility of bleeding from inferior epigastric artery following a CT angiogram. The patient was stabilized and transferred to intensive care unit (ICU) for further hemodynamic supports and close monitoring. The patient was then transferred back to the general ward when she was stable. She was managed conservatively as there were no more signs of active bleeding. Unfortunately, she died of recurrent bleeding three days after ICU discharge.



Downloads

PDF  (1.55 MB PDF FORMAT)

RIS citation   (ENDNOTE, REFERENCE MANAGER, PROCITE, REFWORKS)

BibTex citation   (BIBDESK, LATEX)

XML





Quick Links


New article and journal news notification services